# SDR CA960222036

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2710 · Aileron Control System
- Part: Panel
- Part number: 632DB
- Condition: Gouged
- Location: Right Hand
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FOUND AS A RESULT OF SD ALERT AL-95-06 RIGHT HAND PANEL GOUGED FROM LOWER JAM-SWITCH CABLE CLAMP.
